# SDR SIMA20160409005

- Difficulty date: April 9, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 28,196 hours, 23,511 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 14541013001
- Condition: Dented
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER AFT CORNER DENTED.  PERFORMED PERMANENT REPAIR ON SERVICE DOOR AFT CORNER IAW ERS-EM-52MR-531.
